# SDR DALA2021050302511

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,536 hours, 41,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 R3 DOOR SLIDE ARMING LEVER DIFFICULT TO DISENGAGE. CORRECTIVE ACTION: LUBED GIRT BAR NOW CHECKS NORMAL. (7565304)
